# SDR FDEA202206151872

- Difficulty date: June 15, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,270 hours, 27,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN STA 1360-1400 FOUND CORROSION ON CREASE BEAM RBL 64 WORK ACCOMPLISHMENT IN ACCORDANCE WITH FEDEX E.A # F-5310-T0369769,  CREASE BEAM INNER CHORD, STA 1370-1405, RBL 64.40, PERMANENT REPAIR.        MAJOR REPAIR
